Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1983, Volume 38, Issue 6(234), Pages 3–36 (Mi umn3002)  

This article is cited in 19 scientific papers (total in 19 papers)

Non-standard characteristics in asymptotic problems

V. P. Maslov

Full text: PDF file (2299 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:6, 1–42

Bibliographic databases:

UDC: 517.9
MSC: 47G30, 53D35, 35B40, 41A60
Received: 22.06.1983

Citation: V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Uspekhi Mat. Nauk, 38:6(234) (1983), 3–36; Russian Math. Surveys, 38:6 (1983), 1–42

Citation in format AMSBIB
\by V.~P.~Maslov
\paper Non-standard characteristics in asymptotic problems
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 6(234)
\pages 3--36
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 6
\pages 1--42

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Fursikov, “Properties of solutions of some extremal problems connected with the Navier–Stokes system”, Math. USSR-Sb., 46:3 (1983), 323–351  mathnet  crossref  mathscinet  zmath
    2. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. Yu. Dobrokhotov, P. N. Zhevandrov, “Nonstandard characteristics and Maslov's operatorial method in linear problems concerning unsteady water waves”, Funct. Anal. Appl., 19:4 (1985), 285–295  mathnet  crossref  mathscinet  zmath  isi
    4. V. S. Buslaev, “Semiclassical approximation for equations with periodic coefficients”, Russian Math. Surveys, 42:6 (1987), 97–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Yu. V. Egorov, “A contribution to the theory of generalized functions”, Russian Math. Surveys, 45:5 (1990), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. Yu. Dobrokhotov, P. N. Zhevandrov, V. M. Kuzmina, “Asymptotics of the solution of the Cauchy–Poisson problem in a layer of nonconstant thickness”, Math. Notes, 53:6 (1993), 657–660  mathnet  crossref  mathscinet  zmath  isi
    7. V. P. Maslov, “Geometric “quantization” of thermodynamics and statistical corrections at critical points”, Theoret. and Math. Phys., 101:3 (1994), 1466–1472  mathnet  crossref  mathscinet  zmath  isi
    8. Schulze B. Sternin B. Shatalov V., “An Operator Algebra on Manifolds with Cusp-Type Singularities”, Ann. Glob. Anal. Geom., 16:2 (1998), 101–140  crossref  isi
    9. V. V. Belov, S. Yu. Dobrokhotov, T. Ya. Tudorovskii, “Asymptotic Solutions of Nonrelativistic Equations of Quantum Mechanics in Curved Nanotubes: I. Reduction to Spatially One-Dimensional Equations”, Theoret. and Math. Phys., 141:2 (2004), 1562–1592  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. V.G. Danilov, V.M. Shelkovich, “Dynamics of propagation and interaction of <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals=""><mml:mi>δ</mml:mi></mml:math>-shock waves in conservation law systems”, Journal of Differential Equations, 211:2 (2005), 333  crossref
    11. V. P. Maslov, “Critical indices as a consequence of Wiener quantization of thermodynamics”, Theoret. and Math. Phys., 170:3 (2012), 384–393  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    12. V. P. Maslov, T. V. Maslova, “Unbounded probability theory and its applications”, Theory Probab. Appl., 57:3 (2013), 444–467  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    13. V. P. Maslov, “Effect of a measuring instrument in the “Bose condensate” of a classical gas in a phase transition and in experiments with negative pressure”, Theoret. and Math. Phys., 175:1 (2013), 526–558  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. C. O. R. Sarrico, “The Brio system with initial conditions involving Dirac masses: A result afforded by a distributional product”, Chin. Ann. Math. Ser. B, 35:6 (2014), 941  crossref
    15. Sarrico C.O.R., Paiva A., “Products of Distributions and Collision of a Delta-Wave With a Delta `-Wave in a Turbulent Model”, 22, no. 3, 2015, 381–394  crossref  isi
    16. S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Punctured Lagrangian manifolds and asymptotic solutions of linear water wave equations with localized initial conditions”, Math. Notes, 101:6 (2017), 1053–1060  mathnet  crossref  crossref  mathscinet  isi  elib
    17. A. I. Allilueva, A. I. Shafarevich, “Localized Asymptotic Solutions of the Linearized System of Magnetic Hydrodynamics”, Math. Notes, 102:6 (2017), 737–745  mathnet  crossref  crossref  isi  elib
    18. S. A. Sergeev, “Asymptotic Solutions of the Cauchy Problem with Localized Initial Data for a Finite-Difference Scheme Corresponding to the One-Dimensional Wave Equation”, Math. Notes, 106:5 (2019), 800–813  mathnet  crossref  crossref  mathscinet  isi  elib
    19. Sarrico C.O.R. Paiva A., “Creation, Annihilation, and Interaction of Delta-Waves in Nonlinear Models: a Distributional Product Approach”, Russ. J. Math. Phys., 27:1 (2020), 111–125  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:765
    Full text:280
    First page:5

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022